Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Eigenfunction expansions and scattering theory for perturbed elliptic partial differential operators


Author: Peter C. Greiner
Journal: Bull. Amer. Math. Soc. 70 (1964), 517-521
DOI: https://doi.org/10.1090/S0002-9904-1964-11179-4
MathSciNet review: 0166627
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. E. Browder, Eigenfunction expansions for formally selfadjoint partial differential operators. I, Proc. Nat. Acad. Sci. U.S.A. 42 (1956), 769-771. MR 92091
  • 2. F. E. Browder, Eigenfunction expansions for formally selfadjoint partial differential operators. II, Proc. Nat. Acad. Sci. U.S.A. 42 (1956), 870-872. MR 92091
  • 3. F. E. Browder, The eigenfunction expansion theorem for the general selfadjoint elliptic partial differential operator. I, Proc. Nat. Acad. Sci. U.S.A. 40 (1954), 454-459. MR 63535
  • 4. F. E. Browder, The eigenfunction expansion theorem for the general selfadjoint elliptic partial differential operator. II, Proc. Nat. Acad. Sci. U.S.A. 40 (1954), 459-463. MR 63536
  • 5. L. Gårding, Eigenfunction expansions connected with elliptic differential operators, Tolfte Skandinaviska Matematikerkongressen, Lund, 1953, pp. 44-56. MR 71625
  • 6. T. Ikebe, Eigenfunction expansions associated with the Schroedinger operators and their applications to scattering theory, Arch. Rational Mech. Anal. 5 (1960), 1-34. MR 128355
  • 7. F. John, Plane waves and partial differential equations, Interscience, New York, 1955. MR 75429
  • 8. T. Kato, On finite dimensional perturbations of self-adjoint operators, J. Math. Soc. Japan 9 (1957), 239-249. MR 92132
  • 9. T. Kato, Fundamental properties of Hamiltonian operators of Schroedinger type, Trans. Amer. Math. Soc. 70 (1951), 195-211. MR 41010
  • 10. S. T. Kuroda, On the existence and unitary property of the scattering operator, Nuovo Cimento 12 (1959), 431-454.
  • 11. S. T. Kuroda, Perturbation of continuous spectra by unbounded operators. I, J. Math. Soc. Japan 11 (1959), 247-262. MR 117568
  • 12. F. I. Mautner, On eigenfunction expansions, Proc. Nat. Acad. Sci. U.S.A. 30 (1953), 49-53. MR 52690
  • 13. A. Ya. Povzner, On the expansions of arbitrary functions in terms of the eigenfunctions of the operator −∆u+cu, Mat. Sb. (N. S.) 32 (74) (1953), 109-156. (Russian) MR 53330


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11179-4

American Mathematical Society